# SDR SWAA2021101320687

- Difficulty date: September 18, 2021
- Submitted: October 13, 2021
- Operation: Air carrier
- Aircraft: N7843A
- Make and model: Boeing 737752
- Aircraft serial: 35786
- Aircraft time: 47,875 hours, 24,909 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED CARGO TRACK BS 727D, RBL 13, WL 156.  REMOVED CARGO TRACK IAW SRM 51-40-02-0G-0.   LOCATED AND DRILLED A NEW CARGO TRACK IAW SRM 51-40-05-0G-0 FABRICATED SPLICE REPAIR.  APPLIED CHEMICAL CONVERSION COATING IAW SRM 53-00-53-2R-3.  INSTALLED NEW CARGO TRACK IAW SRM 51-40-02-0G-0 DWG 146A7500 AND INSTALLED SPLICE REPAIR IAW SRM 53-00-53-2R-3 REPAIR 3.
